Follow
Alice Devillers
Alice Devillers
Verified email at uwa.edu.au
Title
Cited by
Cited by
Year
On the simple connectedness of certain subsets of buildings
A Devillers, B Mühlherr
Walter de Gruyter 19 (6), 955-970, 2007
392007
Local 2-geodesic transitivity and clique graphs
A Devillers, W Jin, CH Li, CE Praeger
Journal of Combinatorial Theory, Series A 120 (2), 500-508, 2013
322013
Locally s‐distance transitive graphs
A Devillers, M Giudici, CH Li, CE Praeger
Journal of Graph Theory 69 (2), 176-197, 2012
282012
Line graphs and -geodesic transitivity
A Devillers, W Jin, CH Li, CE Praeger
arXiv preprint arXiv:1201.4297, 2012
272012
On imprimitive rank 3 permutation groups
A Devillers, M Giudici, CH Li, G Pearce, CE Praeger
Journal of the London Mathematical Society 84 (3), 649-669, 2011
272011
Finite 2‐Geodesic Transitive Graphs of Prime Valency
A Devillers, W Jin, CH Li, CE Praeger
Journal of Graph Theory 80 (1), 18-27, 2015
262015
On normal 2-geodesic transitive Cayley graphs
A Devillers, W Jin, CH Li, CE Praeger
Journal of Algebraic Combinatorics 39, 903-918, 2014
242014
Involution graphs where the product of two adjacent vertices has order three
A Devillers, M Giudici
Journal of the Australian Mathematical Society 85 (3), 305-322, 2008
212008
On geodesic transitive graphs
W Jin, A Devillers, CH Li, CE Praeger
Discrete Mathematics 338 (3), 168-173, 2015
152015
The sphericity of the complex of non‐degenerate subspaces
A Devillers, R Gramlich, B Mühlherr
Journal of the London Mathematical Society 79 (3), 684-700, 2009
152009
Homogeneous and ultrahomogeneous linear spaces
A Devillers, J Doyen
Journal of Combinatorial Theory, Series A 84 (2), 236-241, 1998
151998
A classification of finite partial linear spaces with a primitive rank 3 automorphism group of grid type
A Devillers
European Journal of Combinatorics 29 (1), 268-272, 2008
142008
A classification of finite partial linear spaces with a primitive rank 3 automorphism group of almost simple type
A Devillers
Innovations in Incidence Geometry: Algebraic, Topological and Combinatorial …, 2005
142005
On flag-transitive 2-(v, k, 2) designs
A Devillers, H Liang, CE Praeger, B Xia
Journal of Combinatorial Theory, Series A 177, 105309, 2021
132021
Weighted intriguing sets of finite generalised quadrangles
J Bamberg, A Devillers, J Schillewaert
Journal of algebraic combinatorics 36, 149-173, 2012
122012
Symmetry properties of subdivision graphs
A Daneshkhah, A Devillers, CE Praeger
Discrete mathematics 312 (1), 86-93, 2012
122012
Rank 3 Latin square designs
A Devillers, JI Hall
Journal of Combinatorial Theory, Series A 113 (5), 894-902, 2006
122006
Ultrahomogeneous semilinear spaces
A Devillers
Proceedings of the London Mathematical Society 84 (1), 35-58, 2002
102002
Primitive decompositions of Johnson graphs
A Devillers, M Giudici, CH Li, CE Praeger
Journal of Combinatorial Theory, Series A 115 (6), 925-966, 2008
92008
Locally s-distance transitive graphs and pairwise transitive designs
A Devillers, M Giudici, CH Li, CE Praeger
Journal of Combinatorial Theory, Series A 120 (7), 1855-1870, 2013
82013
The system can't perform the operation now. Try again later.
Articles 1–20